# SDR SWAA2018082924673

- Difficulty date: July 31, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Lt M Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED IN RADIUS ON AFT SIDE OF BS 663, LBL 25.  R&R STIFFENER IAW SRM AND DWG.
